# SDR FDEA201107192814

- Difficulty date: July 19, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 60,033 hours, 22,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA01592
- Condition: Cracked
- Location: Bs 1156 L29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CRACKED   THROUGH ALL SIDES AT STA 1156 L29R.  REPAIRED CRACKED FLOORBEAM REF SRM 53-30-00 FIG 7. COMPLIED WITH EA 8-5310-147795.
